Unanswered hCG side effects?! Blood clots?!

CroLifter

Member
Awards
2
  • First Up Vote
  • Established
Hey guys,
I have started blasting 1000 iu's of hcg eod on thursday and will continue so for 3 weeks, a restart after being on gear (blast 3 months and cruise 1 month, so a total of 4 months on).
I have been using 12.5 mg EOD of aromasin prior to that but now I feel i may need to bump it up a bit.
I have been feeling hot in the morning upon waking, as if i have elevated body temperature (but i do not, also checked injection sites for infection, there isnt any) and also have been feeling kinda weird, like a little less in control of myself.

How do you guys dose your AI when blasting higher amounts of hcg? This stuff is notorious for stimulating aromatization AFAIK.
 
StarScream66

StarScream66

New member
Awards
0
Just posted this last week:
 

CroLifter

Member
Awards
2
  • First Up Vote
  • Established
Just posted this last week:
Damn it, nausea from hCG? Is this from the compound itself or from the high estrogen it causes? Because i do have it from time to time and I dont know whether it is because of iron deficiency or the hcg.

And yeah, i am getting mood swings, i do hope it is from increased estrogen i can control rather than from the hcg itself. Because if it is from the hCG itself then it is going to be rough 3 weeks.

I also feel hot upon waking. I am using 3000 iu per week in order to wake up my balls.
 
Last edited:

CroLifter

Member
Awards
2
  • First Up Vote
  • Established
Ok so i changed the title of the thread because this is concerning. I read that hcg can cause blood clots.
Is this for real??

Or is it from increased test-->increased hematocrit ?

Anyone has any info on this?
 

CroLifter

Member
Awards
2
  • First Up Vote
  • Established
I am dopping my hcg dose to 750 iu eod(half an amp) till i get my next bloodwork in a couple of days.
For some reason my MPV (mean platelet volume) persists in higher end of the normal range despite the frequent phlebotomies.
 
StarScream66

StarScream66

New member
Awards
0
That sounds like concerning stuff, and I honestly don't have an answer for you. Here is a link of info you would get if you were prescribed hCG. It has the consumer information as well as the clinical pharmacology of it that explains pretty much everything a doctor would read in their drug reference guide about it.


But, if you're having really adverse side effects from it I would either discontinue it or talk to a doctor.
 

CroLifter

Member
Awards
2
  • First Up Vote
  • Established
That sounds like concerning stuff, and I honestly don't have an answer for you. Here is a link of info you would get if you were prescribed hCG. It has the consumer information as well as the clinical pharmacology of it that explains pretty much everything a doctor would read in their drug reference guide about it.


But, if you're having really adverse side effects from it I would either discontinue it or talk to a doctor.
gonna get blood panel tomorrow.
i mean, i can put up with nausea and moodiness for a few weeks because hcg is great for bringing balls back in action.
 

Similar threads


Top